Analytical Pricing of Double-Barrier Options under a Double-Exponential Jump Diffusion Process: Applications of Laplace Transform

International Journal of Theoretical and Applied Finance, Vol. 7, No. 2, pp. 151-175, 2004

24 Pages Posted: 31 May 2009

See all articles by Artur Sepp

Artur Sepp

Sygnum Bank's Asset Management

Date Written: August 22, 2003

Abstract

We derive explicit formulas for pricing double (single) barrier and touch options with time-dependent rebates assuming that the asset price follows a double-exponential jump diffusion process. We also consider incorporating time-dependent volatility. Assuming risk-neutrality, the value of a barrier option satisfies the generalized Black-Scholes equation with the appropriate boundary conditions. We take the Laplace transform of this equation in time and solve it explicitly. Option price and risk parameters are computed via the numerical inversion of the corresponding solution. Numerical examples reveal that the pricing formulas are easy to implement and they result in accurate prices and risk parameters. Proposed formulas allow fast computing of smile-consistent prices of barrier and touch options.

Keywords: jump diffusion processes, exponential jumps, volatility smile, option pricing, path-dependent options, double barrier options, double touch options, Laplace transform

JEL Classification: C00, G00

Suggested Citation

Sepp, Artur, Analytical Pricing of Double-Barrier Options under a Double-Exponential Jump Diffusion Process: Applications of Laplace Transform (August 22, 2003). International Journal of Theoretical and Applied Finance, Vol. 7, No. 2, pp. 151-175, 2004, Available at SSRN: https://ssrn.com/abstract=1412344

Artur Sepp (Contact Author)

Sygnum Bank's Asset Management ( email )

Uetlibergstrasse 134a
Zurich, 8045
Switzerland

HOME PAGE: http://artursepp.com

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Downloads
801
Abstract Views
2,622
rank
38,724
PlumX Metrics